# SDR AALA20120405004

- Difficulty date: April 4, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- Aircraft time: 62,092 hours, 21,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1B OVERHEAD BAGGAGE BIN EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 1B OVERHEAD EMERGENCY LIGHT.  OPS CHECKED NORMAL.
